# SDR USAA2010092792106

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 28,114 hours, 17,946 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A JUMPSEAT BREAKAWAY FLASHLIGHT INOPERATIVE (OTBD).  MX REPLACED BATTERY ON AFT F/A FLASHLIGHT IAW MM 25-65-53.
